# SDR ASAA0954434

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 173 hours, 61 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS05758
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES DISENGAGED, WILL NOT RE ENGAGE.  INFLIGHT FAULTS LOGGED NR 2 ASM FAULT 15 TIMES ON FLIGHT LEG NR 2.  SUGGEST REMOVING AND REPLACING NR 2 AUTOTHROTTLE SERVO MOTOR PART NUMBER 305RAA1 REF IPC 22-31-91-01. A/T SYS TESTS GOOD PER MM 22 31 00/501.  CLEARS MEL 22 4B REMOVED PLACARD C/N 0213010.
